# SDR 9613561144

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 1561
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND A 4.625 INCH CRACK IN THE FS 1561 FRAME SPLICE AT LONGERON 44L.  REPAIRED SPLICE (P/N AEA 7296-11) PER EA 11-102166.
